# SDR UPS97222545

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 60206677075
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON FLOOR SUPPORT AT STA 277 TO STA 293 LBL 13 WL 208.  REMOVED CORRODED FLOOR SUPPORT, FABRICATED NEW REPAIR PARTS, INSTALLED IAW SRM 51-20-1, 51-30-2.
